# SDR HALA0600822

- Difficulty date: October 9, 2006
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT SECTION OB LOWER FRAME IS CRACKED.  REMOVED CRACKED FRAME FROM NR 1 PYLON AFT SECTION.  DRILLED EXTENSION IAW SRM 51-40-02.  ALODINED AND PRIMED EXTENSION IAW SRM 51-24-04 AND 51-20-00.  INSTALLED OB LOWER CORD ON NR 1 PYLON AFT SECTION IAW SRM 51-40-02.  APPLIED RED FIRE GUARD SEAL AND TOP COAT LAYER, REF MM 78-31-308-31-400.
